Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Having violent sneezing hurting throat. Brownish green discharge from sinus. Throat red. Suggest?

i have been sick for going on 4 weeks, strated out just sneezing , my sneezes have been very violent, enough to make my throat hurt. I have had conjestion in my head that has moved to myy chest , the stuff i ve been blowing from my sinus s and coughing up is brownish yellow and green. my family doc called in amoxicilllian that I started on 12/27, but I still can t shake this. my throat is very red and the roof of my mouth is a weird yellow. thanks
Asked On : Thu, 3 Jan 2013
Answers:  1 Views:  42
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
hello tracyspear65
you are suffering from respiratory tract infection, use warm water for drinking and avoid oily and cold food . You can use cefixime instead of amoxy ,cefixime 200 mg twice daily for 5 days with levocetrizine 10 mg once daily for cough you can use ambroxil plus salbutamol combination
Answered: Thu, 3 Jan 2013
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor